# SDR UIEA2021093002145

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Card
- Part number: 285T111515
- Part serial: D01202
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT ENG BLD OFF EICAS DURING DECENT PERF FIM 36-10 FT 836. AIR SUPPLY BITE HAD NO FAULTS. CHECKED FOR ANY LEAKS , LEAK CHECK GOOD. REMOVED CONNECTOR D64 HELP PRSOV OPEN AND FOUND NO CONTUITY BETWEEN PIN 1 AND 2.R/R M860 R ENG BLEED CARD PE AMM 36-11-12. PERF R ENG RUN PER AMM 72-00-00 OPS CHECK GOOD.
